# SDR SWAA2025022497358

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 67,693 hours, 40,395 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG STRUT DOOR IS CRACKED<[01] REMOVED L/H GEAR DOORS CENTER AND INNER REF MM 32-13-11 AUTH # 238121 OK TO CONT.
